# SDR VNAA202204211111

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 16,423 hours, 14,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Valve
- Condition: Departed
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

THE LOW PRESSURE DOOR WAS LEFT OPEN DEPARTING CLT AND THE LOW PRESSURE VALVE DOOR CAME OFF SOMEWHERE BETWEEN CLT AIRPORT AND JAN AIRPORT. CLT OPS HAS BEEN NOTIFIED OF THE MISSING VALVE COVER AND AIRCRAFT DAMAGE AS WELL. A DENT NEXT TO THE LOW PRESSURE VALVE DOOR AND SOME SCRATCHES WERE DOCUMENTED BY OUTSTATION MAINTENANCE IN JAN. THE AIRCRAFT LANDED WITHOUT INCIDENT IN JAN. NO FURTHER INFORMATION HAS BEEN PROVIDED. LP DOOR LEFT OPENED AND CONNECTION CAP FELL OFF.  INSPECTED LP DOOR IAW CRJ 900 AMM 52-45-00-PSA. FOUND LP DOOR LANYARD AND CAP MISSING.  COMPLIED WITH REO 690-53-61-1080. DENT L=1.3960" W=0.9580" D=0.25" BETWEEN FS 1031.00 AND FS1051.30 AND STGR 24R AND STGR 25R.
